Some constructive topological properties of function spaces
Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 60 (1976) no. 13, p. 109-115
@article{ASCFM_1976__60_13_109_0,
     author = {Margenstern, Maurice},
     title = {Some constructive topological properties of function spaces},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {60},
     number = {13},
     year = {1976},
     pages = {109-115},
     zbl = {0362.02024},
     mrnumber = {491081},
     language = {en},
     url = {http://www.numdam.org/item/ASCFM_1976__60_13_109_0}
}
Margenstern, Maurice. Some constructive topological properties of function spaces. Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 60 (1976) no. 13, pp. 109-115. http://www.numdam.org/item/ASCFM_1976__60_13_109_0/

A. Besicovich [1] Almost Periodic Functions. Cambridge Univ. Press. 1932. | JFM 58.0264.02 | Zbl 0004.25303

V.P. Chernov [2] «Topological variants of the continuity theorem and some related theorems». Zapiski nauchnykh seminarov LOMI. 1972°. Vol. 32. 129-139 (in russian) | MR 384504 | Zbl 0347.02022

[3] Sheaf Spaces and their Mappings. Thesis of candidate. State Univ. of Leningrad, Leningrad. 1973 (in russian)

M. Margenstern [4] «Sur les fonctions numériques constructives dans les espaces de fonctions presque-périodiques». Zapiski nauchnykh seminarov LOMI. 1974. Vol. 40. 45-62 (in russian) | Zbl 0354.02029

[5] Propriétés topologiques constructives des espaces de fonctions presque-périodiques. Thèse de 3ème cycle. Publications Mathématiques d'Orsay. 1974. | MR 491080

Y.N. Moschovakis [6] «Recursive Metric Spaces». Fundam. math. 1964. Vol. 55.3 215-238. | MR 182562 | Zbl 0221.02015

N.A. Shanin [7] «On the constructive interpretation of mathematical judgements ». Trudy math. Inst. Acad. nauk SSSR. 1958. Vol. 52. 266-311. | Zbl 0121.01506